# SDR IPXA2023081093871

- Difficulty date: July 17, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,386 hours, 16,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AGA717010
- Condition: Cracked
- Location: Aft Cargo Bilge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO COMP. AT STA 1841 FLOOR BEAM AREA AT LONGERON 47R HAS A STIFFENER WITH A CRACKED.REMOVED, FABRICATED AND REPLACED STIFFENER AT THE AFT CARGO COMP. STA 1841 FLOOR BEAM AREA AT LONGERON 47R IAW DWG AGA7170 AND SRM 51-33-01. (MINOR)
